ITEM METADATA RECORD
Title: Black holes, first-order flow equations and geodesics on symmetric spaces
Authors: Perz, Jan ×
Smyth, Paul
Van Riet, Thomas
Vercnocke, Bert #
Issue Date: May-2009
Publisher: Wiley-VCH Verlag
Series Title: Fortschritte der Physik vol:57 issue:5-7 pages:659-665
Conference: EU RTN Workshop: Constituents, Fundamental Forces and Symmetries of the Universe edition:4 location:Varna date:11-17 September 2008
Article number: KUL-TF-09/01, UUITP-03/09
Abstract: For both extremal and non-extremal spherically symmetric black holes in theories with massless scalars and vectors coupled to gravity, we derive a general form of first-order gradient flow equations, equivalent to the equations of motion. For theories that have a symmetric moduli space after a dimensional reduction over the timelike direction, we discuss the condition for such a gradient flow to exist. (C) 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
URI: 
ISSN: 0015-8208
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science